After Stop Krimson35 ,periods Become Irregular,what I Do?

1 Reply Updated



Conversation Starter

ponni Says:


hai, i am 23 yr old female,i have a problem of hair growth,after consulting Dr he prescribed me the tablet krimson 35.Before i start this medicine my periods was regular but after 4 month usage of Krimson 35 , i stopped this medicine and the period become irregular.What i do?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Ponni! How are you doing?

This is a hormonal contraceptive and once you stop it, it can take a few months for your body to balance your hormones again on its own and for things to return to normal.

However, if it continues or is causing you that much distress, then please consult the doctor, again.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

after stoping mala n irregular periods
I am using mala n pills since 2 years i stop pils after 2 months periods came after 50 days finish stil period not comin... 1 reply
what should do for irregular periods
meri mangetar k periods irregular h, kavi kavi apne time p hoti h aur kavi kavi 2 months tk nhi hoti, is bar 2 months ho...
Having irregular periods and am planning for a baby what should i do
I want to know what can i do to get pregnant. i have not seen my periods for the past three months. took norethisterone ... 2 replies
Irregular periods after years of loestrin/minastrin
I started taking loestrin 24 fe about five years ago and then made the switch to minastrin 24 fe when the company discon... 1 reply
Irregular periods after marriage
AM 25 YEAES OLD. I got maaried in april 2016 .after marriage only i for irregular periods.I got periods on july 20 still...
Irregular periods after HSG test
Hi I'm 26 years married women. I used to have my periods regular, 28 days cycle after undergoing hysterosalpingogram...
irregular periods tablet after 2 months
i had my period before two months still am not getting period.... am 24 yr old unmarried...what should do........... ...... 6 replies
i stop taking diane pills and got irregular periods
Hi its my first time to use contraceptive. i took diane pills for ONLY a month last december but i've been spotting ...
irregular periods doris with drospirenone and ethinylestrad
i was having the problm of white dischraged often..then i did sonography and it showed mildly prominent thickness ..i sh...
Irregular periods & PCOD doubt
Hi I m 24 year old married a year ago I had normal periods and one fine day i found that i am hypo thyroid due to irregu... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 December 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA